MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURNEY TIBIA BASE NP LT SZ 7; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JOURNEY TIBIA BASE NP LT SZ 7; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 74022227
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 10/10/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a journey i knee needed to be revised.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, without supporting clinical/medical documents a thorough investigation cannot be performed.Should information become available this complaint can be re-assessed.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
JOURNEY TIBIA BASE NP LT SZ 7
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8036161
Report Number1020279-2018-02363
Device Sequence Number1464235
Product Code JWH
UDI-Device Identifier03596010554406
UDI-Public03596010554406
Combination Product (Y/N)N
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74022227
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/10/2018
Supplement Date Received by Manufacturer10/10/2018
Initial Report FDA Received Date11/03/2018
Supplement Report FDA Received Date05/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;